# SDR AALA202009239010

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 81,709 hours, 9,801 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY 4F-L SMOKE DETECTOR SOUNDED SMOKE LAVATORY ENGINE INDICATING CREW ALERTING SYSTEM MESSAGE, NO SMOKE VISUALLY SEEN.  PERFORMED FIM 26-14-00 FOR SMOKE DETECTED LAV 4F-L.  NO FAULTS, NO MESSAGE.  PERFORMED OPERATIONS TEST LAVATORY SMOKE DETECTION SYSTEM, PER AMM 26-13-00, NO FAULTS.
